# SDR SWAA2024102148920

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M2335 INOP<[01] REMOVED EMERGENCY LIGHT BATTERY PACK M2335 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1;[03] UPDATED PARTS REQUERMENTS; TASK CARD COMPLETED;[04] VERIFIED CORRECTIVE ACTION 3
